# SDR USAA061153

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 17,045 hours, 17,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM FR 68-69 AT -Y1292.  REPLACED SUPPORT IAW SRM 51-72-11; TASK JA-260-53500, LEVEL 1, DEFECT SIZE: 3 SQ. IN.
